# SDR ASAA2019022428331

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 41,397 hours, 12,549 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATFORMS 1-24 ON NR 1 ENG WORN. GROUNDED - YES. REMOVED AND REPLACED PLATFORMS 1-24 ON NR 1 ENG.
